# SDR P5CA2020052100162

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 80,450 hours, 13,637 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 20303B
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS WARNING "FIRE MN DK MID" DURING CRUISE.  VISUALLY VERIFIED FALSE.                                              ITEM 2: CARGO "CGO DET 8 MN DK" STATUS MESSAGE. (  ITEM 1: ITEM UNABLE TO DUPLICATE, / PLEASE SEE ITEM 2.    ITEM / 2: CHECKED & FOUND CMC MSG #26325.  FOLLOWED FIM 26-16 TASK 870.  / REMOVED AND REPLACED WITH NEW SMOKE DETECTOR ON THE M/D ZONE 8 LOOP B IAW AMM / 26-14-01/401, AND CHECKS OK.  MCC NOTIFIED.  )
